EconPapers    
Economics at your fingertips  
 

Estimation of Linear Error-in-Covariables Models with Validation Data Under Random Censorship

Qihua Wang

Journal of Multivariate Analysis, 2000, vol. 74, issue 2, 245-266

Abstract: Consider the linear models of the form Y=X[tau][beta]+[var epsilon] with the response Y censored randomly on the right and X measured erroneously. Without specifying any error models, in this paper, a semiparametric method is applied to the estimation of the parametric vector [beta] with the help of proper validation data. For the proposed estimator, an asymptotic representation is established and the asymptotic normality is also proved.

Keywords: linear model; validation data; random censoring; asymptotic normality (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(99)91869-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:74:y:2000:i:2:p:245-266

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:74:y:2000:i:2:p:245-266